# SDR SWIA202162881

- Difficulty date: October 6, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL600*
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Part number: CC670120905
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING TOP FWD ROLLERS ON LH WING FOUND SLAT TRACK 3-3 WORN BEYOND LIMITS.     (C-CHECK RO 11/28/2021)     REMOVED AND REPLACED LH SLAT TRACK 3-3 IW CRJ 700 AMM 27-81-41-000/400-803-A01. REF ATTACHED CONTINUATION FOR WORK PERFORMED.
